Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Hilbert C*-systems for actions of the circle group
Author: Baumgaertel, H.
Carey, Alan L.
Citation: Reports on Mathematical Physics, 2001; 47(3):349-361
Publisher: Polish Scientific Publishers
Issue Date: 2001
ISSN: 0034-4877
Keywords: fermion algebra; Fock representations; implementable Bogoljubov unitaries; circle group; Hilbert C*-systems
DOI: 10.1016/S0034-4877(01)80048-3
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.